# SDR HEEA088562

- Difficulty date: July 21, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- Aircraft time: 24,780 hours
- Engine: Allsn 250C28B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 1843
- Condition: Failed
- Location: Engine
- Part time: 18,624 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST START AFTER INSTALLATION GENERATOR WOULD NOT COME ON LINE. SHOP REPAIR.
